# SDR FDKA20710563

- Difficulty date: October 22, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 14,671 hours, 13,698 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: Ahrs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6001 MCO (1240 PHX LCL) - SPS ADVANCE EICAS MESSAGE, HEADING/ATTITUDE FAIL ON PFD/MFD2.  MX REPLACED AHRS NR 2 COMPUTER.
